


default search action
BibTeX record journals/appml/ZhangG15
@article{DBLP:journals/appml/ZhangG15, author = {Guang Zhang and Song Ge}, title = {Existence of positive solutions for a class of discrete Dirichlet boundary value problems}, journal = {Appl. Math. Lett.}, volume = {48}, pages = {1--7}, year = {2015}, url = {https://doi.org/10.1016/j.aml.2015.03.005}, doi = {10.1016/J.AML.2015.03.005}, timestamp = {Fri, 30 Nov 2018 13:20:32 +0100}, biburl = {https://dblp.org/rec/journals/appml/ZhangG15.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.